Some selected publications/preprints (For complete list of publications see here):
- (With Alessandra Cipriani and Biltu Dan) The scaling limit of the membrane model. To appear in Annals of Probability . Available at https://arxiv.org/abs/1801.05663.
- (with Alessandra Cipriani and Wioletta M. Ruszel) Scaling limit of the odometer in divisible sandpiles. To appear in Probability Theory and Related Fields. Available at http://arxiv.org/abs/1604.03754.
- (With Alberto Chiarini and Alessandra Cipriani) Extremes of the supercritical Gaussian Free Field. To appear in ALEA (Latin American Journal of Probability and Mathematical Statistics). Available at http://arxiv.org/abs/1504.07819
- (With Arijit Chakrabarty and Deepayan Sarkar) From random matrices to long range dependence. To appear in Random Matrices: Theory and Applications. Available at http://arxiv.org/abs/1401.0780
- (With Ayan Bhattacharya and Parthanil Roy) Point process convergence for branching random walks with regularly varying steps. To appear in Annales de l’Institut Henri Poincaré (B) Probabilités et Statistiques. Available at http://arxiv.org/abs/1411.5646
- (With Alessandra Cipriani) Thick points for Gaussian free fields with different cut-offs. To appear in Annales de l’Institut Henri Poincaré (B) Probabilités et Statistiques . Preprint available at http://arxiv.org/abs/1407.5840
- (With Krishanu Maulik ) Free subexponentiality. Annals of Probability. Vol. 41, No. 2, 961–988, 2013. Preprint available at http://arxiv.org/abs/1009.4786
- (With Arup Bose and Koushik Saha). Convergence of joint moments for independent random patterned matrices. Annals of Probability, Volume 39, Number 4 (2011), 1607-1620. Online link (requires subscription) is available here. An earlier version available here.